Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Constructibility of the set of points where a complex analytic morphism is open


Author: Adam Parusiński
Journal: Proc. Amer. Math. Soc. 117 (1993), 205-211
MSC: Primary 32C15; Secondary 14E40
DOI: https://doi.org/10.1090/S0002-9939-1993-1139472-2
MathSciNet review: 1139472
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the local flattening theorem we prove that the set of points where a complex analytic morphism is open (or universally open) is constructible. A similar result is obtained for a morphism of complex algebraic varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C15, 14E40

Retrieve articles in all journals with MSC: 32C15, 14E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1139472-2
Keywords: Constructible sets, flattening theorem, universally open
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society